# SDR HEEA087215

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: PHI206L3957
- Condition: Worn
- Location: Pitch Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARING ON TOP LEVER. REPAIRED.
